RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 2, Pages 119–184 (Mi aa1380)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Asymptotic expansions of eigenvalues of the Steklov problem in singularly perturbed domains

S. A. Nazarovab

a Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (511 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:2, 273–318

Bibliographic databases:

Received: 01.12.2012

Citation: S. A. Nazarov, “Asymptotic expansions of eigenvalues of the Steklov problem in singularly perturbed domains”, Algebra i Analiz, 26:2 (2014), 119–184; St. Petersburg Math. J., 26:2 (2015), 273–318

Citation in format AMSBIB
\Bibitem{Naz14}
\by S.~A.~Nazarov
\paper Asymptotic expansions of eigenvalues of the Steklov problem in singularly perturbed domains
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 2
\pages 119--184
\mathnet{http://mi.mathnet.ru/aa1380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242037}
\elib{http://elibrary.ru/item.asp?id=21826354}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 2
\pages 273--318
\crossref{https://doi.org/10.1090/S1061-0022-2015-01339-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357043600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922279654}


Linking options:
  • http://mi.mathnet.ru/eng/aa1380
  • http://mi.mathnet.ru/eng/aa/v26/i2/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gryshchuk S., de Cristoforis M.L., “Simple Eigenvalues For the Steklov Problem in a Domain With a Small Hole. a Functional Analytic Approach”, Math. Meth. Appl. Sci., 37:12 (2014), 1755–1771  crossref  mathscinet  zmath  isi  elib  scopus
    2. D. B. Davletov, D. V. Kozhevnikov, “The problem of Steklov type in a half-cylinder with a small cavity”, Ufa Math. J., 8:4 (2016), 62–87  mathnet  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:331
    Full text:40
    References:64
    First page:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019